# SDR MTNA20130329018H

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 24,549 hours, 28,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S53173111200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 213BF UNDER 80VU ELECTRONICS RACK FOUND TO HAVE PITTING CORROSION OUT OF LIMITS.  REPLACED FLOOR PANEL P/N S53173111200 IAW ATR SRM.
